# SDR 95ZZZX1147

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561B
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600008
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Set Screws
- Condition: Tip Sheared
- Location: Nlg Strut
- Part time: 1,555 hours
- Component: 664200010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NLG STRUT DISASSEMBLY FOR REPACK, FOUND UPPER BEARING COULD BE TURNED BY HAND AND WAS UNTHREADED BY 2 TURNS.  SET SCREWS WERE TIGHT, BUT FOUND TIPS SHEARED.
